I had protected sex with a one night stand....back in October of 2007. 2-maybe 3 weeks later i had a large bump in my pubic area. I didnt think anything of it...cause it didnt burn when i peed and it was an isolated singular bump, Figured it was a hair bump from friction. Well 3-4 months go by and im feeling fine..... then i meet my present girlfriend and for the first month all we did was kiss....but all of a sudden i started developing these openings on the side of my mouth, especially when i ate something spicy....and sometimes with just regular meals......
Anyhow i didnt think anything of it.... BUT THEN.....i had an incident of FOLLICULITUS, flair up to the point that one side of my face was very swollen after shaving....I did the emergency room thing, they put me on cephalexin and dicloxacillin for about a month......EVERYTHING CLEARED UP, WITH WARM Compreseses in about a month time......Following the end of the prescription (End of March) i start to feel tingling in my fingers and toes and a little arthritis
.......SO EVENTUALLY Me and my Present girlfriend have unprotected sex (April 2008). WHen i performed oral sex on her my beard felt exteremly inflamed and irritated.... and about 4-5 days afterwards i feel my groin lymph nodes activated. Eventually.....i see bumps similar to the folliculitus now in my groin area,,,, in/on the pubic part of my Shaft and one or 2 on my scrotum (attached to a hair).......within 2 weeks of this.... i start to feel an excrutiating pain in the back part of my scrotum......and a pulling sensation on my testicles like someone was giving me a Weggie (MaY 2008)....NOW i am worried like hell......SO i go and get all the test done at an emergency room (Gonorreha, chlamidiya, HPV, and then HIV) ALL R NEgative.....I eventually (June 2008) go to a urologist who tells me i have Chronic Prostatitis TYPE II and III...............He prescribed me Levaquin and Flomax but i had a bad reaction to Levaquin after just 5-7 days on it (Rash on one shoulder and weak knees).....After coming off the Levaquin my Prostate seemed to be more sensative
and more inflamed. I experienced pain in my underarm Lympnodes and an increase in stomach gas...I also have seen the folliculitus come back in the same exact areas i first observed them....following uprotected sex with my girlfriend......
*EVENTUALLY I LEARN FROM MY GIRLFRIEND THAT SHE HAS A CYST in HER VAGINA
*CAN THIS BE LINKED TO MY PROBLEMS?
*SHE TOOK all the test i did and they came back negative
*Should i be concerned about HIV....I TOOK THE RAPID FINGER TEST @ Planned Parenthood and was negative
*Why is my stomach so gassy?
*Can folliculitus travel and inflame the prostate?
She had the cyst,,, before her and i ever met...... I will definatley get a herpes test done......should i have any concerns about my HIV test....im just concerned b/c my lymphs didnt start to hurt or enlarge until after her and i had unprotected sex
she said ths cyst was there before but did not cause her any discomfort....i posted on the urology forum,,,, they said the folliculitus could have entered my bloodstream during unprotected sex....I hope this is the answer and i hope its treatable.....i just want the pain in my lymphs to stop...then i will feel 100% about the HIV thing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.